RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 3, Issue 4(26)  


Mathematical autobiography
N. G. Chebotarev
3
Bicompact spaces
N. B. Vedenisov
67
On some mathematical problems in electric circuit theory
L. D. Kudryavtsev
80
An automatically controlled calculating machine
H. H. Aiken, G. M. Hopper
119
Evgenii Evgen'evich Slutskii (photo)
Evgenii Evgenievich Sluckii (obituary)
143

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
152
Section of high school
156

Scientific notes and problems
The problem of capture in the three body problem
O. Yu. Shmidt, G. F. Khilmi
157
On some new processes of calculation on a tabulator, connected with the use of binary representations of numbers
L. V. Kantorovich, M. K. Gavurin
160
On a problem of the theory of tabulation
L. A. Lyusternik
163

Mathematical Events in the USSR
Awarding the Stalin Prizes
167
Meetings of the Mathematical Seminar LOMI
168
On the research of sector of mathematics of the Physical-Technical Institute of Kazan branch of the USSR Academy of Science
G. S. Salekhov
169
Kiev City Mathematical Competition in 1948
L. M. Gratsianskaya
173
Doctor's theses
On a class of functions defined by series of Dirichlet polynomials
A. F. Leont'ev
176

Reviews and Bibliography
Leningrad University in Soviet years 1917–1947
181
G. M. Fichtenholz, Differential and integral calculus, vol. I" (review)
V. V. Nemytskii
181
Cramér Harald, Mathematical Methods of Statistics (review)
B. V. Gnedenko
184
Periodical literature in mathematics, published in the USSR in 1946
187
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019